# SDR DALA2016101107165

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,586 hours, 37,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED & REPLACED POWER SUPPLY IAW AMM  33-51. OPS CHECKED OK.
